| Model Number |
N/A |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported by medwatch the powerglide malfunctioned during 1st attempt.Pink wings would not advanced because needle came out of casing.Additional information 1/31.¿event happened on (b)(6) 2023.I was able to place another powerglide during the same visit and the patient tolerated both well.¿ there are no photos and appears that there is no patient impact or harm.